# SDR A6WA202309058652

- Difficulty date: September 5, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,339 hours, 37,185 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 12K FT RECEIVED MLG BAY OVERHEAT MESSAGE. C/W QRH MESSAGE REMAINED.  BTMS READ 1'S. GEAR WAS DOWN. ALL TEMP INDICATIONS NORMAL. *******AIRCRAFT REMOVED FROM SERVICE*********** REF 352283-1 FOR CORRECTIVE ACTION R+R WHEEL BINS.  R+R BOTH WHEEL BINS, OPS CHECK GOOD REF AMM 53-83 REMOVED PLACARD AND   FROM MEL.
